# SDR DALA2024012301050

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 138,543 hours, 20,088 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 2R DOOR INDICATOR BLINKING WHEN DISARMED. CORRECTIVE ACTION: CYCLED 2R MAIN SERVICE DOOR SLIDE IAW B767-300 AMM 52-11 OPS CK GOOD, LIGHT TURNS ON AND OFF NML WHEN ARMED AND DISARMED. (6943002)
